MAUDE Adverse Event Report: BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017355
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fastload ct syringe exploded while performing injection.No patient injury or harm.After evaluating the lot number, it was determined that this lot # of syringe was recalled in december.We went through the department and 48 case plus 300 in the department were recalled.Bracco had sent facility products that were recalled already.Boxes with lot #261714 was received by our facility january 2025.The syringe used on this patient was pulled from this box filled with the recalled lot number.
 
Event or Problem Description
Fastload ct syringe exploded while performing injection.No patient injury or harm.After evaluating the lot number, it was determined that this lot # of syringe was recalled [redacted].We went through the department and 48 case plus 300 in the department were recalled.Bracco had sent facility products that were recalled already.Boxes with lot #261714 was received by our facility [redacted].The syringe used on this patient was pulled from this box filled with the recalled lot number.

Brand Name
FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING SA
7905 fuller road
eden prairie MN 55344
MDR Report Key21277205
Report Number21277205
Device Sequence Number19754999
Product Code DXT
UDI-Device Identifier37630039300877
UDI-Public(01)37630039300877(17)270828(11)240828(10)261714
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
Report Date (Section F) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017355
Device Catalogue Number017355
Device Lot Number261714
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/30/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date10/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/24/2025